# SDR 2005FA0000115

- Difficulty date: November 19, 2004
- Submitted: February 23, 2005
- Operation: General aviation
- Aircraft: N886TW
- Make and model: Aerosp AS 365 N2
- Aircraft serial: 6413
- Engine: Tmeca ARRIEL1
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Coupling
- Part number: 365A32653000
- Part serial: FA71642
- Condition: Cracked
- Location: Eng To Mr Gb
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND RT FORWARD ENGINE/ MGB DRIVE FLEX COUPLING CRACKED.  REPLACED WITH NEW.  (RECORD NR 98086) (K)
